# SDR HNAA2013032600185

- Difficulty date: March 25, 2013
- Submitted: March 26, 2013
- Operation: Air carrier
- Aircraft: N327EN
- Make and model: Dhav DHC8311
- Aircraft serial: 261
- Aircraft time: 39,910 hours, 59,483 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Control Cable
- Part number: 82700566S001
- Condition: Frayed
- Location: Ailerons
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AILERON CABLE FOUND UNSERVICEABLE ON LT WING T/E, ONLY ONE STRAND WAS REMAINING.  OPEN
